# SDR CALA2017081102586

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 46,653 hours, 16,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 5550
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 42,174 hours, 14,978 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED.  R & R THE  L1 DOOR SLIDE IAW MM 25-66-01-400-801. OPS CHECKED GOOD. NO DEFECTS NOTED
